# SDR CALA2023100602949

- Difficulty date: September 14, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620500
- Condition: Cracked
- Location: Rh Emer Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT DOOR, AFT FRAME CRACKED PER NR 92982 52 .  REMOVED AND REPLACED RH OVERWING EMERGENCY EXIT DOOR AFT FRAME I AW A319 SRM 51-72-11-911-801.
